# SDR UIEA2011051700289

- Difficulty date: May 17, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DAMAGE TO RT HORIZ STABILIZER REAR SPAR HINGE FITTING HOLE NR28, MFG PROPOSED THE REPAIR SHOWN IN FIG 1 (FABRICATE AND INSTALL FREEZE PLUG AT SUBJECT HOLE LOCATION IAW SRM 51-10-08). DEEMED THE REPAIR ACCEPTABLE WITH THE FOLLOWING PROVISIONS: PERFORM A CONCENTRIC 0.060 INCH DIAMETER INSURANCE CUT.  USE 0.200 INCH MINIMUM THICKNESS MATERIAL FOR FREEZE PLUG RETAINER.  MACHINE A RADIUS OR CHAMFER THE RETAINER TO PREVENT INTERFERENCE WITH HINGE FITTING FILLET RADIUS.  DO NOT BEND THE RETAINER TO PREVENT INTERFERENCE.  INSTALL BACB30US6K* BOLT WITH A TORQUE VALUE OF 400-450 INCH-POUNDS.  REPAIR TO OTHERWISE CONFORM TO SRM AND DWG REQUIREMENTS.
